# SDR C2XA04CL083

- Difficulty date: August 19, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: EMB145LR
- Engine: Allsn AE3007A
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: M83536
- Condition: Inoperative
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE APU TEMP WENT AMBER DURING ENGINE START AND A STRONG ODOR OF FUEL IN THE COCKPIT.  MAINTENANCE FOUND THE RT AIR CONDITIONING PACK DID NOT SHUT OFF DURING ENGINE START.  THEY REPLACED RELAY K0320 AND THE APU OPERATED PROPERLY WITH NO ODOR OR TEMP SPIKE DURING ENGINE START.
